Best Price*  ₹ 32.24
MRP ₹40.30
(Inclusive of all taxes) * Mkt: Medopharm Pvt Ltd * Country of Origin: INDIA * Delivery charges if applicable will be applied at checkout

Check Availability & Expiry

PINCODE:


PRODUCT DETAILS

    Net Qty
    1
    Item Weight
    75
    Ingredient
    PARACETAMOL(ACETAMINOPHEN) 250MG/5ML
    Hsn Code
    30049061
ALTERNATE BRANDS View All
Rs.35.41
Rs.40.30
Rs.40.32
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Medomol DS Suspension 60ml

Medomol DS Suspension 60ml Mkt: Medopharm Pvt Ltd

M.R.P.: Rs.40.30
Copyright© 2021. All Rights Reserved.